EconPapers    
Economics at your fingertips  
 

Whittle estimation of ARCH models

Liudas Giraitis and Peter M. Robinson

LSE Research Online Documents on Economics from London School of Economics and Political Science, LSE Library

Abstract: For a class of parametric ARCH models, Whittle estimation based on squared observations is shown to be [square root of n]-consistent and asymptotically normal. Our conditions require the squares to have short memory autocorrelation, by comparison with the work of Zaffaroni (1999, “Gaussian Inference on Certain Long-Range Dependent Volatility Models,” Preprint), who established the same properties on the basis of an alternative class of models with martingale difference levels and long memory autocorrelated squares.

JEL-codes: J1 (search for similar items in EconPapers)
Pages: 24 pages
Date: 2001-06
References: Add references at CitEc
Citations: View citations in EconPapers (31)

Published in Econometric Theory, June, 2001, 17(3), pp. 608 - 631. ISSN: 1469-4360

Downloads: (external link)
http://eprints.lse.ac.uk/316/ Open access version. (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ehl:lserod:316

Access Statistics for this paper

More papers in LSE Research Online Documents on Economics from London School of Economics and Political Science, LSE Library LSE Library Portugal Street London, WC2A 2HD, U.K.. Contact information at EDIRC.
Bibliographic data for series maintained by LSERO Manager ().

 
Page updated 2025-03-31
Handle: RePEc:ehl:lserod:316